# SDR C2X2008F00021

- Difficulty date: August 18, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR/TYS-ACFT WAS STRUCK IN EWR BY A BELTLOADER AND PUNCTURED THE SKIN UNDER THE CARGO BAY.  THE ACFT WAS FERRY FLOWN TO TYS.  TYS MAINTENANCE INSTALLED A DOUBLER, FILLER, AND SHIMS ON FUSELAGE SKIN BETWEEN FRAMES 64-65 AND STRINGERS 19L-21L IAW EC 5330-01830.  THE PRESSURE CHECK WAS GOOD AND THE ACFT WAS RELEASED TO SERVICE.  (S)
